# SDR RAIA961110

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- System (JASC): 2170 · Humidity Control System
- Part: Water Sock
- Part number: 8323715
- Condition: Dirty
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SAN - FLT 4745 - RIGHT BLEED STARTED TO STINK DURING FLIGHT.  AS A PRECAUTIONARY.  THE CREW DIVERTED TO LAX.  MAINTENANCE REPLACED THE RIGHT WATER SOCK.  (M)
